Can viagra (sildenafil) cause deafness?

Yes. If it is listed on insert, then its possible, but is medical equivalent of being hit by lightning, very rare.
Yes. Viagra, cialis, levitra, (vardenafil) and staxyn all have a very small, but real risk of sudden hearing loss - just read the package inserts for each medication. This information was added in 2007. In addition, a recent study suggests that viagra may lead to small, incremental losses of hearing over time. It is unknown if there is any direct causation by the medications.
No. There are several side effects to viagra (sildenafil) that include headaches, flushing of the face, and possible lowering of the blood pressure. There may also be visual changes. However, deafness is not associated with viagra (sildenafil).

Related Questions

Can low dose of 25 mg viagra (sildenafil) cause priapism?

Yes. Any dose of Viagra (sildenafil) can cause priapism - a prolonged and unresolving erection. Priapism is a serious problem and if experiencing erection lasting longer than 4 hours medical treatment should be sought urgently to avoid long term damage or complications. Read more...

Will a low dose of viagra (sildenafil) (25;50mg) definitely cause priapism in young healthy male?

Priapism and Viagra (sildenafil) No, rarely. Young men that i treat sometimes use viagra (sildenafil) for longer sexual play and for more vigorous sexual activity. Some men use these medications to maintain erections when they use condoms. Thus, preventing pregnancy and other exposure to some sexually transmitted infections. Get a health care provider that is versed in this area... There are plenty to be found. Read more...

Could misusing viagra (sildenafil) cause peyronies or worsen it? I'm not referring to overly aggressive sex or injurious behavior, but rather taking 100mg tabs QE4 hrs but not erections lasting more thn 1 hr

NO. Peyronie's disease is a growth of fibrous tissue in the soft tissue of the penis. The viagra (sildenafil) does not cause nor worsen the problem. I would however not take so many as you can have significant side effects with this drug . More is not better. Read more...
Peyronie's. Viagra (sildenafil) can't cause Peyronie's disease.Your other concerns should be addressed by a Urologist. Read more...

Besides taking viagra (sildenafil) or something like it, what can cause priapism?

Drugs and vessels. Trazadone, arterial venous fistula (usually trauma), sickle cell disease to name a few are associated with priapism. Before viagra (sildenafil) there where and still are other medications for erectile dysfunction. These medications also are also associated with priapism. Priapism is an erection for longer than 4-6 hours lenghty priapism can be associated with permanent erectile dysfunction (ed). Read more...

What causes pain and burning after taking viagra (sildenafil) and if this is bad (i took half of 100 mg pill as directed by my doctor?

Talk to your doc. Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. Read more...

Can viagra (sildenafil) cause ejaculation problem?

Should not. Your orgasm and ejaculation should be unchanged by viagra (sildenafil). However, there is a psychological aspect to intercourse that may he changed for you when taking viagra (sildenafil), such as pressure to perform. Read more...